Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Singularities of the Radon transform


Authors: A. G. Ramm and A. I. Zaslavsky
Journal: Bull. Amer. Math. Soc. 28 (1993), 109-115
MSC: Primary 44A12; Secondary 53C65, 92C55
MathSciNet review: 1168516
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Singularities of the Radon transform of a piecewise smooth function $ f(x)$, $ x \in {R^n}$, $ n \geq 2$, are calculated. If the singularities of the Radon transform are known, then the equations of the surfaces of discontinuity of $ f(x)$ are calculated by applying the Legendre transform to the functions, which appear in the equations of the discontinuity surfaces of the Radon transform of $ f(x)$; examples are given. Numerical aspects of the problem of finding discontinuities of $ f(x)$, given the discontinuities of its Radon transform, are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 44A12, 53C65, 92C55

Retrieve articles in all journals with MSC: 44A12, 53C65, 92C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00350-1
PII: S 0273-0979(1993)00350-1
Article copyright: © Copyright 1993 American Mathematical Society